Open Access
Translator Disclaimer
April, 1980 On Kamae's Conjecture Concerning the $\overline {d}$-Distance between Two- State Markov Processes
Martin H. Ellis
Ann. Probab. 8(2): 372-376 (April, 1980). DOI: 10.1214/aop/1176994784

Abstract

For pairs of two-state Markov processes satisfying certain conditions, the $\bar{d}$-distance is shown to be partition distance.

Citation

Download Citation

Martin H. Ellis. "On Kamae's Conjecture Concerning the $\overline {d}$-Distance between Two- State Markov Processes." Ann. Probab. 8 (2) 372 - 376, April, 1980. https://doi.org/10.1214/aop/1176994784

Information

Published: April, 1980
First available in Project Euclid: 19 April 2007

zbMATH: 0428.60081
MathSciNet: MR566601
Digital Object Identifier: 10.1214/aop/1176994784

Subjects:
Primary: 28A65
Secondary: 60J10

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.8 • No. 2 • April, 1980
Back to Top